Title: Transition choice probabilities and welfare analysis in additive random utility models
Authors: de Palma, AndrĂ© ×
kilani, K. #
Issue Date: 2011
Publisher: Springer-Verlag
Series Title: Economic Theory vol:46 issue:3 pages:427-464
ISSN: 0938-2259
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science